MAUDE Adverse Event Report: SIGHT SCIENCES,INC. OMNI SURGICAL SYETEM

SIGHT SCIENCES,INC. OMNI SURGICAL SYETEM
Model Number 06721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Physician performed cataract surgery combined with canaloplasty(omni device) and istent implantation.Uneventful canaloplasty procedure was performed using omni.When re-entering the eye to place the istent, the physician noted a sub-incisional iris root tear abandoned the istent procedure.At post- operative day 1, iop was mildly elevated, no hyphema, and the iris tear was visible.In a follow up visit after a week, the iris was partially in the optical axis and flare was observed in anterior chamber.A repair procedure was performed.At post- operative day 1 after the iris repair, iop was in control.

Brand Name
OMNI SURGICAL SYETEM
Common Device Name
OMNI SURGICAL SYETEM
Manufacturer (Section D)
SIGHT SCIENCES,INC.
4040, campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES,INC.
4040 cambell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key15131761
Report Number3010363671-2022-00007
Device Sequence Number20275301
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number06721
Device Catalogue Number1-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale